EUROPEAN Anaphylaxis RESUSCITATION

of anaphylaxis 4. Chlorphenamine 5. Hydrocortisone ... n Life-threatening Airway and/or Breathing and/or Circulation problems1 n And usually skin chan...

0 downloads 191 Views 1MB Size
EUROPEAN RESUSCITATION COUNCIL

Anaphylaxis Anaphylactic reaction?

Assess using ABCDE approach

n n

n

n n

Diagnosis - look for: Acute onset of illness Life-threatening Airway and/or 1 Breathing and/or Circulation problems And usually skin changes

Call for help Lie patient flat with raised legs (if breathing allows)

Adrenaline

2

When skills and equipment available: n n n n n

E stablish airway High flow oxygen 3 I V fluid challenge 4 C  hlorphenamine 5 H  ydrocortisone

Monitor: n P  ulse oximetry n E  CG n B  lood pressure

Life-threatening problems: Airway: swelling, hoarseness, stridor Breathing: rapid breathing, wheeze, fatigue, cyanosis, SpO2 < 92%, confusion Circulation: p  ale, clammy, low blood pressure, faintness, drowsy/coma 1.

IV fluid challenge (crystalloid): Adult 500 - 1000 mL Child 20 mL kg-1

Adrenaline (give IM unless experienced with IV adrenaline) IM doses of 1:1000 adrenaline (repeat after 5 min if no better) n Adult 500 mcg IM (0.5 mL) n Child more than 12 years 500 mcg IM (0.5 mL) n Child 6-12 years 300 mcg IM (0.3 mL) n Child less than 6 years 150 mcg IM (0.15 mL)

3.

2.

Stop IV colloid if this might be the cause of anaphylaxis

Adrenaline IV to be given only by experienced specialists Titrate: Adults 50 mcg; Children 1 mcg kg-1 Adult or child more than 12 years Child 6 - 12 years Child 6 months to 6 years Child less than 6 months

Chlorphenamine (IM or slow IV) 10 mg 5 mg 2.5 mg 250 mcg kg-1 4.

Hydrocortisone (IM or slow IV) 200 mg 100 mg 50 mg 25 mg 5.

www.erc.edu | [email protected] Published October 2015 by European Resuscitation Council vzw, Emile Vanderveldelaan 35, 2845 Niel, Belgium Copyright: ¬©‚ÄČEuropean Resuscitation Council vzw - Reproduced with permission from Elsevier Ireland Ltd.- license number 3674081014315 Product reference: Poster_SpecCircs_Anaphylaxis_ENG_20150930